The zero duality gap property and lower semicontinuity of the perturbation function

A. M. Rubinov, X. X. Huang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

55 Citations (Scopus)

Abstract

We examine the validity of the zero duality gap properties for two important dual schemes: a generalized augmented Lagrangian dual scheme and a nonlinear Lagrange-type dual scheme. The necessary and sufficient conditions for the zero duality gap property to hold are established in terms of the lower semicontinuity of the perturbation functions.
Original languageEnglish
Pages (from-to)775-791
Number of pages17
JournalMathematics of Operations Research
Volume27
Issue number4
DOIs
Publication statusPublished - 1 Jan 2002

Keywords

  • Augmented Lagrangian
  • Nonlinear Lagrangian
  • Nonlinear penalization
  • Zero duality gap property

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Cite this